# SDR 07FDEA04855

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARC1959U27
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), LT WING T/E ON UPPER SKIN OUTBOARD FLAP XOF 620 FOUND DENT 1" BY  1" AND A TEE ANGLE WITH CRACK 1 INCH LONG REPLACED PANEL ARC 1959U27 FOR SRM 51-35-01 VOL II.
